RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2018, Volume 5, Issue 2, Pages 77–82 (Mi jcem121)  

Short Notes

An investigation of information intelligence retrieval model in local searching systems

T. Yu. Olenchikova, D. L. Maslennikov, A. D. Marchenko

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: The process of building and learning neural networks requires considerable computational effort. Fortunately, nowadays there are many various systems with high computing power. Development of systems, algorithms, methods and their applications in machine learning has become a promising direction in science. The work is devoted to the investigation of information retrieval problems and the main problems associated with this task, constructing an overfit-safe neural network model for improving the local searching system quality on 49 % using machine learning algorithms.

Keywords: information retrieval, searching system, machine learning, neural networks, mathematical modeling, relevance increasing.

DOI: https://doi.org/10.14529/jcem180207

Full text: PDF file (179 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 004.93
MSC: 68T10
Received: 07.05.2018
Language:

Citation: T. Yu. Olenchikova, D. L. Maslennikov, A. D. Marchenko, “An investigation of information intelligence retrieval model in local searching systems”, J. Comp. Eng. Math., 5:2 (2018), 77–82

Citation in format AMSBIB
\Bibitem{OleMasMar18}
\by T.~Yu.~Olenchikova, D.~L.~Maslennikov, A.~D.~Marchenko
\paper An investigation of information intelligence retrieval model in local searching systems
\jour J. Comp. Eng. Math.
\yr 2018
\vol 5
\issue 2
\pages 77--82
\mathnet{http://mi.mathnet.ru/jcem121}
\crossref{https://doi.org/10.14529/jcem180207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3817482}
\elib{http://elibrary.ru/item.asp?id=35221217}


Linking options:
  • http://mi.mathnet.ru/eng/jcem121
  • http://mi.mathnet.ru/eng/jcem/v5/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:46
    Full text:35
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019